# SDR DALA2016112008947

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER, STA Y=954 AND PROTECTION BTW LONG 26R TO 27R DOOR JAMB, AT AFTER CARGO COMPARTMENT. DOUBLER WAS REMOVED PER SRM 51-41-05 PAR 10 AND 51-41-07 PAR 10, DOUBLERS WERE MANUFACTURED PER SRM 51-20-09 AND 53-20-15 REPAIR 7 AND DOUBLER WAS INSTALLED PER SRM 51-41-05 AND 51-41-07.
